| Catalog Number |
723-10-36E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Bone Fracture(s) (1870)
| Date of Event |
11/24/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Peri-prosthetic fracture that was revised by another surgeon.The liner seemed to have 3rd body wear and would like to send off for assessment.Was waiting to receive the liner before raising the pi.Revision procedure was required.Unaware of outside reasons or implant related.
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available, it will be reported in a supplemental report upon completion of the investigation.